# SDR AALA202108307401

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 53,849 hours, 34,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171A
- Part serial: 57407
- Condition: Delaminated
- Location: Cockpit Left
- Part time: 37,404 hours, 24,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TASK CARD  5620Y002-001, WINDSHIELD INSPECTION, FOUND BUBBLING OUT OF LIMITS ON L/EFT HAND WINDSHIELD. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
